Skip to Content

Can mucinex dm maximum strength cause dizziness?

Question is Closed
Report Favorite

Answers (1)

30 Jun 2010

Yes, dizziness is a commonly occurring side effect of Mucinex DM.
If the dizziness is severe stop taking the medicine and see your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have an underarm rash (both arms). I have been using Cortaid maximum strength cream?

... (hydrocortisone 1%) about 1 time (rarely twice) every other day. I have used it for about 3 weeks. Is this safe, or should I stop using it?

1 answer 12 Jul 2011

What can cause me to lose my voice after taking mucinex?

I had a lot of mucus. I took 2 regular Mucinex on Friday night. within about 30 minutes my voice was hoarse, and my throat was sore. I stopped taking ...

1 answer 27 Feb 2013

What can I do to slow my heart rate down after taking pseudophedrine?

I have been prescribed the following medications which I took this morning: Bactrim DS tab, maximum strength Mucinex DM, and pseudoephedrine extended ...

1 answer 12 Oct 2014

Missing Mucinex d pills in box?

Hi everyone, Recently, I bought a pack of 24 count Mucinex 1200mg maximum strength pills. The box was in pristine condition. Once i got home and ...

1 answer 10 days ago